Bulletin of the American Mathematical Society

The digitization and unrestricted availablity of the backfile of the Bulletin of the American Mathematical Society (1891-1991) is made possible with the generous support of the Gordon and Betty Moore Foundation, the Mathematical Sciences Research Institute, and the American Mathematical Society.

For current issues of this publication, subscription terms, and submission policies, see the Bulletin's AMS site.

Top downloads over the last seven days

On the factoring of large numbersF. N. ColeVolume 10, Number 3 (1903)
A simple proof that $\pi$ is irrationalIvan NivenVolume 53, Number 6 (1947)
Recursive equivalence types and combinatorial functionsJ. MyhillVolume 64, Number 6 (1958)
Mathematical problems in operations researchPhilip M. MorseVolume 54, Number 7 (1948)
Missed opportunitiesFreeman J. DysonVolume 78, Number 5 (1972)
  • Includes:

    Bulletin (New Series) of the American Mathematical Society
    Coverage: 1979-1991
    ISSN: 0273-0979 (print), 1088-9485 (electronic)

    Bulletin of the American Mathematical Society
    Coverage: 1894-1978
    ISSN: 0002-9904 (print), 1936-881X (electronic)

    Bulletin of the New York Mathematical Society
    Coverage: 1891-1894
    ISSN: 0002-9904 (print), 1936-881X (electronic)

  • Publisher: American Mathematical Society
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1891--1991
  • Access: All content is open
  • Euclid URL: http://projecteuclid.org/bams